MathSciNet Relay Station
MathSciNet bibliographic data
MR2443345 53C23 (53C22)
El Mir, Chady; Lafontaine, Jacques Sur la géométrie systolique des variétés de Bieberbach. (French) [Systolic geometry of Bieberbach manifolds] Geom. Dedicata 136 (2008), 95–110.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement